Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 138629, 11 pages
http://dx.doi.org/10.1155/2015/138629
Research Article

Asymptotic Behavior of the Bifurcation Diagrams for Semilinear Problems with Application to Inverse Bifurcation Problems

Laboratory of Mathematics, Institute of Engineering, Hiroshima University, Higashihiroshima 739-8527, Japan

Received 22 October 2014; Accepted 15 December 2014

Academic Editor: Nasser-Eddine Tatar

Copyright © 2015 Tetsutaro Shibata. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tetsutaro Shibata, “Asymptotic Behavior of the Bifurcation Diagrams for Semilinear Problems with Application to Inverse Bifurcation Problems,” International Journal of Differential Equations, vol. 2015, Article ID 138629, 11 pages, 2015. https://doi.org/10.1155/2015/138629.